# SDR AALA20070174

- Difficulty date: January 5, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 883-873
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN BETWEEN STATION 883.5 AND STATION 873 BETWEEN STRINGER 1 RIGHT AND STRINGER 2 RIGHT IN AN AREA OF 1 INCH BY 0.5 INCH WITH AT DEPTH OF .0.76 INCH HAD GOUGES.  BLENDED GOUGES PER SRM 530001 FIGURE 101 AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION FOR CRACKS AND ALODINED.
